Brunel University Research Archive (BURA) >
Schools >
School of Information Systems, Computing and Mathematics >
School of Information Systems, Computing and Mathematics Research Papers >

Please use this identifier to cite or link to this item:

Title: Robust H∞ control for a class of nonlinear stochastic systems with mixed time delay
Authors: Liu, Y
Wang, Z
Liu, X
Keywords: Itô stochastic system
H∞ control
Mixed time delays
Lyapunov–Krasovskii functional
Linear matrix inequality
Publication Date: 2007
Publisher: Wiley-Blackwell
Citation: International Journal of Robust and Nonlinear Control, 17(16): 1525-1551, Nov 2007
Abstract: This paper is concerned with the problem of robust H∞ control for a class of uncertain nonlinear Itô-type stochastic systems with mixed time delays. The parameter uncertainties are assumed to be norm bounded, the mixed time delays comprise both the discrete and distributed delays, and the sector nonlinearities appear in both the system states and delayed states. The problem addressed is the design of a linear state feedback controller such that, in the simultaneous presence of parameter uncertainties, system nonlinearities and mixed time delays, the resulting closed-loop system is asymptotically stable in the mean square and also achieves a prescribed H∞ disturbance rejection attenuation level. By using the Lyapunov stability theory and the Itô differential rule, some new techniques are developed to derive the sufficient conditions guaranteeing the existence of the desired feedback controllers. A unified linear matrix inequality is proposed to deal with the problem under consideration and a numerical example is exploited to show the usefulness of the results obtained.
Description: This is the post print version of the article. The official published version can be obtained from the link - Copyright 2007 Wiley-Blackwell Ltd
Sponsorship: This work was funded by the Engineering and Physical Sciences Research Council Grant Number: GR/S27658/01, Nuffield Foundation. Grant Number: NAL/00630/G, Alexander von Humboldt Foundation, National Natural Science Foundation of Jiangsu Education Committee of China Grant Number: 06KJD110206, National Natural Science Foundation Grant Numbers: 10471119, 10671172, Scientific Innovation Fund of Yangzhou University of China. Grant Number: 2006CXJ002.
ISSN: 1049-8923
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Computer Science

Files in This Item:

File Description SizeFormat
Fulltext.pdf229.03 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan